Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can severe yeast infection be treated?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8093 Questions

default
Posted on Tue, 24 Apr 2018 in Infections
Question: Having a terrible yeast infection….used the Monistate with cortisone and it is burning awful and can't get any relief! is there anything else i can do!
doctor
Answered by Dr. Kakkar S. 36 minutes later
Brief Answer:
Oral antifungal

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.

I suggest an oral antifungal e.g tab fluconazole 150mg once a day for 3 days. It is a prescription drug.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Cortisone

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Hello, in May 2009 my daughter then aged 21 started experiencing sever pain to her chest in the area where the ribs join the sternum. The incident occurred whilst lifting heavy weights at work and took the form of a very sharp and significant pain to the point where it was thought she was experiencing a heart attack. It was subsequently diagnosed as Costa Condylitis. Since that time she has remained in pain in the chest area and has now been further diagnosed as having Fybro Myalgia to the joints. We have seen 2 separate consultants at our local hospital, she has undertaken Cat scans, MRI scans, 2 hydro cortisone injections and had loads of different tablets to try and relieve the pain. Just recently we attended the National Hospital for Arthriic dieases in Bath but unforunately after 3 days they decided they could not help her and sent her home. She has not been able to work since May 09 and I wonder if you give any suggestions to help?

doctor1 MD

I am a 58 year old woman. 159cm tall. 84kgs. have had hoarse voice for 5 weeks. 5 weeks ago was prescribed Augmentin and cough medicine. Sore throat, Bronchitis, cough. No mucous from the nose. Completed antibiotics. didn t feel any better. Was given a second course and cortisone. Different antibiotic and different cough medicine. Completed the course. Symptoms no better. Have developed thick mucous from my nose and coughing up thick phlegm. Voice still hoarse. Again visited the doctor. Given more cortisone and a Butaflam inhaler. Finished the cortisone and still using the inhaler 3 times a day. I m still breathless, have hoarse voice and am blowing out thick mucous and coughing up thick phlegm.

doctor1 MD

My 9 year old daughter has a rash on her upper and lower legs right after bath. She didn t wash the area because it started bothering her in shower. She has no fever or sore throat. I used cortisone on rash and gave her Benadryl. What do you think could be the source of this rash.

doctor1 MD

I have leaking heart valves and am on blood pressure meds. 3 weeks ago I had a cortisone shot in my back for spinal stenosis, and now for the last 3-4 days I have had irregular hear beat, also faster than ususal, and unstable blood pressure. Is this connected with the cortisone shot, and if so will it abate soon?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...